Alert archive / Colorado / Areal Flood Warnings in 2021
Areal Flood Warning 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this areal flood warning at Apr 28, 2021, 9:36 AM MDT for Phillips County, Colorado. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 9:36 AM MDT (15:36 UTC)
- Expired
- Apr 29, 2021, 9:00 AM MDT
- In force
- 23 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Phillips County, CO
The radar
The Goodland radar (KGLD), 147 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 3.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110 WGUS45 KBOU 281536 FLWBOU BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Denver CO 936 AM MDT Wed Apr 28 2021 COC095-290000- /O.NEW.KBOU.FA.W.0002.210428T1536Z-210429T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Phillips CO- 936 AM MDT Wed Apr 28 2021 The National Weather Service in Denver has issued a * Flood Warning for... Southwestern Phillips County in northeastern Colorado... * Until 600 PM MDT Wednesday. * At 936 AM MDT, Phillips County Road and Bridge reported flooding across numerous county roads south of Country Road 22 in southwestern Phillips County. Sandy Creek was well out of its banks, along with many other Creeks. * Some locations that will experience flooding include... Highland Center. This includes the following streams and drainages... Frenchman Creek, Sandy Creek, North Fork Frenchman Creek and Patent Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 4061 10266 4057 10231 4044 10230 4044 10266 $$ Barjenbruch
2 follow-up statements
151 WGUS45 KBOU 282149 FLWBOU BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Denver CO 349 PM MDT Wed Apr 28 2021 COC095-291500- /O.EXT.KBOU.FA.W.0002.000000T0000Z-210429T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Phillips CO- 349 PM MDT Wed Apr 28 2021 The National Weather Service in Denver has extended the * Flood Warning for... Southwestern Phillips County in northeastern Colorado... * Until 900 AM MDT Thursday. * At 349 PM MDT, local authorities reported flooding continuing over southwest Phillips county, primarily in the Sandy Creek and Patent Creek drainages. Numerous roads were closed, and some had severe erosion. The area of flooding is generally south of County Road 16 and west of County Road 31. The flooding is expected to diminish very slowly overnight. * Some locations that will experience flooding include... Highland Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be especially cautious at night when it is harder to recognize the dangers of flooding. Do not drive on flooded roads, and do not drive around barriers into closed areas. && LAT...LON 4061 10266 4057 10231 4044 10230 4044 10266 $$ Gimmestad
021 WGUS85 KBOU 291503 FLSBOU Flood Statement National Weather Service Denver CO 903 AM MDT Thu Apr 29 2021 COC095-291513- /O.EXP.KBOU.FA.W.0002.000000T0000Z-210429T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Phillips CO- 903 AM MDT Thu Apr 29 2021 ...FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN PHILLIPS COUNTY... Flood waters are slowly receding. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures, as there are still a few road closures in southwest Phillips county. LAT...LON 4061 10266 4057 10231 4044 10230 4044 10266 $$ Barjenbruch
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this areal flood warning went out at Apr 28, 3:48 AM MDT, 5 hours 48 minutes earlier.
Area forecast discussion, Apr 28, 3:48 AM MDT, 5 hours 48 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 348 AM MDT Wed Apr 28 2021 .SHORT TERM...(Today and tonight) Issued at 308 AM MDT Wed Apr 28 2021 Water vapor satellite imagery and radar showing a well defined circulation over far northeast Colorado. This short wave will slowly head eastward and weaken today. It will continue to spread rain over the Front Range and northeast plains this morning. Most of the rain overnight has stayed north of I-70. Expect some of this to push south, but generally light amounts are expected to prevail. Snow level is around 6000 feet. It may fall below 6000 feet a little, but no accumulation is expected under 6000 feet. Will keep the Winter Storm Warning going. Snow reports have been scarce, but web cameras show snow covered roads in the higher foothills and mountains. Precipitation will decrease/end from north to south. By afternoon, only a few showers are expected to prevail. Subsidence moves in tonight bringing mostly clear skies a cool temperatures. Lows over northeast Colorado are expected to be in the 30s. .LONG TERM...(Thursday through Tuesday) Issued at 348 AM MDT Wed Apr 28 2021 Strong northerly flow aloft on the back side of an upper trough is forecast for the CWA on Thursday. Northerly flow aloft is to continue as upper ridging moves in from the west Thursday night through Friday night. There is benign synoptic scale energy noted on the QG Omega fields through the period. The low level pressure and winds fields point to normal diurnal wind patterns for the CWA Thursday and Thursday night. More downsloping is expected to dominate the low level winds on Friday. Cross sections with moisture data show it to be pretty dry across the forecast area Thursday through Friday, save for a bit of late day convective cloudiness, especially Thursday late. Won't need any pops through Friday night. Temperatures look to warm both Thursday and Friday, with Thursday's highs about 5 C warmer than today's highs. Friday's highs look to be 5 to 7 C warmer than Thursday's readings. Looking ahead for Saturday through Tuesday, models keep flat upper ridging over Colorado on Saturday. By Sunday, an upper trough is developing to the west of the state with southwesterly flow aloft for the CWA. Modles have a cold front with low level upslope flow for the plains and foothills. There is an upper trough over Colorado on Monday and west-northwesterly flow aloft on Tuesday. Models show ample moisture with this system. Decent pops are expected for the CWA Sunday afternoon into Tuesday. Saturday looks to be the warmest day with temperatures falling back to normals on Sunday and below normals on Monday and Tuesday. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 308 AM MDT Wed Apr 28 2021 Rain and low clouds will persist through the morning. The rain is expected to end around 18Z with ceilings slowly climbing through the afternoon. The clouds finally scattered out 22-24Z. Winds will remain a northerly direction through the day and then turn a southerly drainage direction after 02Z. For tonight and Thursday, mostly clear skies will prevail. && .HYDROLOGY... Issued at 308 AM MDT Wed Apr 28 2021 Heavy rain has fall over the northeast corner of Colorado. Not many rainfall reports yet, but as of 1AM KAKO has received 2.81 inches of rain. Appears even heavier rain has occurred over southwest Phillips and southeast Logan counties where some roads are closed due to flooding. With rainfall continuing all night here decided to extended the Flood Warning until 10AM. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon MDT today for COZ036. Winter Storm Warning until noon MDT today for COZ033>035. && SHORT TERM...Meier LONG TERM....RJK AVIATION.....Meier HYDROLOGY....Meier
Hazardous weather outlook, Apr 28, 4:27 AM MDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 427 AM MDT Wed Apr 28 2021 COZ030>051-291030- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 427 AM MDT Wed Apr 28 2021 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Rain and snow will decrease through the morning hours. Only scattered showers are expected after noon. In the mountains and foothills up to 3 inches of additional snow can be expected. Some roads will be snow covered and slippery in the higher foothills and mountains this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Dry weather conditions are expected Thursday through Saturday. The next storm will bring another chance of precipitation to the forecast area Sunday afternoon into Tuesday. It will fall as snow in the mountains. Temperatures will be above seasonal normals Friday and Saturday, near normals Thursday and Sunday, and below normals on Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter reports of hail, wind, heavy rainfall, and snow will be appreciated.
In the hours before
Local storm report, Apr 28, 6:53 AM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
653 AM MDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM HEAVY RAIN 5 E ST PETERSBURG 40.57N 102.72W
04/28/2021 M4.00 INCH LOGAN CO TRAINED SPOTTER
HAD SOME BASEMENT FLOODING.
0632 AM SNOW 2 W JAMESTOWN 40.12N 105.43W
04/28/2021 M13.0 INCH BOULDER CO PUBLIC
0601 AM SNOW 4 ENE NEDERLAND 39.99N 105.45W
04/28/2021 M10.3 INCH BOULDER CO TRAINED SPOTTER
0520 AM SNOW 1 NNW GENESEE 39.70N 105.28W
04/28/2021 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0514 AM SNOW 1 W ASPEN SPRINGS 39.83N 105.50W
04/28/2021 M4.4 INCH GILPIN CO TRAINED SPOTTER
&&Local storm report, Apr 28, 7:06 AM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
706 AM MDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 S ESTES PARK 40.35N 105.52W
04/28/2021 M7.6 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-767 ESTES PARK 1.8 S.
0700 AM SNOW 1 SW TINY TOWN 39.59N 105.23W
04/28/2021 M2.5 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-537 MORRISON 5.4 SSW.
0630 AM SNOW 2 SW GOLDEN 39.72N 105.24W
04/28/2021 M3.2 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-497 GOLDEN 1.6 SW.
0625 AM SNOW 3 SSE PINECLIFFE 39.88N 105.41W
04/28/2021 M9.0 INCH GILPIN CO TRAINED SPOTTER
SNOW STILL FALLING AT THE TIME OF THE
REPORT.
0600 AM SNOW 3 SSE SILVER PLUME 39.66N 105.71W
04/28/2021 M2.5 INCH CLEAR CREEK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GCRC2 GEORGETOWN 4 S.
0530 AM SNOW WAH KEENEY PARK 39.66N 105.34W
04/28/2021 M1.5 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-484 EVERGREEN 1.8 N.
&&Local storm report, Apr 28, 7:07 AM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
707 AM MDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 AM SNOW 2 W JAMESTOWN 40.12N 105.43W
04/28/2021 M13.0 INCH BOULDER CO PUBLIC
0601 AM SNOW 4 ENE NEDERLAND 39.99N 105.45W
04/28/2021 M10.3 INCH BOULDER CO TRAINED SPOTTER
0625 AM SNOW 3 SSE PINECLIFFE 39.88N 105.41W
04/28/2021 M9.0 INCH GILPIN CO TRAINED SPOTTER
SNOW STILL FALLING AT THE TIME OF THE
REPORT.
0700 AM SNOW 2 S ESTES PARK 40.35N 105.52W
04/28/2021 M7.6 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-767 ESTES PARK 1.8 S.
0514 AM SNOW 1 W ASPEN SPRINGS 39.83N 105.50W
04/28/2021 M4.4 INCH GILPIN CO TRAINED SPOTTER
0630 AM SNOW 2 SW GOLDEN 39.72N 105.24W
04/28/2021 M3.2 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-497 GOLDEN 1.6 SW.
0520 AM SNOW 1 NNW GENESEE 39.70N 105.28W
04/28/2021 M3.0 INCH JEFFERSON CO TRAINED SPOTTER
0700 AM SNOW 1 SW TINY TOWN 39.59N 105.23W
04/28/2021 M2.5 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-537 MORRISON 5.4 SSW.
0600 AM SNOW 3 SSE SILVER PLUME 39.66N 105.71W
04/28/2021 M2.5 INCH CLEAR CREEK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GCRC2 GEORGETOWN 4 S.
0530 AM SNOW WAH KEENEY PARK 39.66N 105.34W
04/28/2021 M1.5 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-484 EVERGREEN 1.8 N.
&&Local storm report, Apr 28, 8:05 AM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
805 AM MDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY SNOW 9 SSE SPICER 40.35N 106.38W
04/28/2021 E7.0 INCH GRAND CO MESONET
ARAPAHO RIDGE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 4 NNW LONGS PEAK 40.31N 105.64W
04/28/2021 E16.0 INCH LARIMER CO MESONET
BEAR LAKE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 1 NNW BERTHOUD PASS 39.80N 105.78W
04/28/2021 E4.0 INCH GRAND CO MESONET
BERTHOUD SUMMIT SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 7 NW RED FEATHER LAKES 40.89N 105.66W
04/28/2021 E12.0 INCH LARIMER CO MESONET
BLACK MOUNTAIN SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 3 WNW ALMA 39.30N 106.11W
04/28/2021 E4.0 INCH PARK CO MESONET
BUCKSKIN JOE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 11 S RABBIT EARS PASS 40.23N 106.60W
04/28/2021 E3.0 INCH GRAND CO MESONET
BUFFALO PARK SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 1 NNE RABBIT EARS PASS 40.39N 106.60W
04/28/2021 E1.0 INCH JACKSON CO MESONET
COLUMBINE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 3 SW MEEKER PARK 40.21N 105.57W
04/28/2021 E12.0 INCH BOULDER CO MESONET
COPELAND LAKE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 1 W COPPER MOUNTAIN 39.49N 106.17W
04/28/2021 E3.0 INCH SUMMIT CO MESONET
COPPER MOUNTAIN SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 9 E GLENDEVEY 40.81N 105.77W
04/28/2021 E16.0 INCH LARIMER CO MESONET
DEADMAN HILL SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 5 W GREEN MOUNTAIN RESE 39.86N 106.42W
04/28/2021 E8.0 INCH SUMMIT CO MESONET
ELLIOT RIDGE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 1 NW CLIMAX 39.38N 106.20W
04/28/2021 E3.0 INCH SUMMIT CO MESONET
FREMONT PASS SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 1 SSE LOVELAND PASS 39.65N 105.87W
04/28/2021 E8.0 INCH SUMMIT CO MESONET
GRIZZLY PEAK SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 6 W ARAPAHOE PEAK 40.04N 105.75W
04/28/2021 E5.0 INCH GRAND CO MESONET
HIGH LONESOME SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 5 SSW BLUE RIVER 39.36N 106.06W
04/28/2021 E6.0 INCH SUMMIT CO MESONET
HOOSIER PASS SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 3 WNW PINGREE PARK 40.58N 105.63W
04/28/2021 E16.0 INCH LARIMER CO MESONET
HOURGLASS LAKE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 5 WSW GUANELLA PASS 39.57N 105.80W
04/28/2021 E1.0 INCH CLEAR CREEK CO MESONET
JACKWHACKER GULCH SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 1 NNW CAMERON PASS 40.53N 105.89W
04/28/2021 E11.0 INCH LARIMER CO MESONET
JOE WRIGHT SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 5 W BERTHOUD FALLS 39.76N 105.91W
04/28/2021 E7.0 INCH GRAND CO MESONET
JONES PASS SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 1 SW ELDORA 39.94N 105.59W
04/28/2021 E6.0 INCH BOULDER CO MESONET
LAKE ELDORA SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 7 SSE CAMERON PASS 40.41N 105.82W
04/28/2021 E5.0 INCH GRAND CO MESONET
LAKE IRENE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 1 WNW LOVELAND PASS 39.67N 105.90W
04/28/2021 E2.0 INCH CLEAR CREEK CO MESONET
LOVELAND BASIN SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 10 NNE SILVERTHORNE 39.80N 106.03W
04/28/2021 E2.0 INCH GRAND CO MESONET
MIDDLE FORK CAMP SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 9 SSE GOULD 40.40N 105.96W
04/28/2021 E2.0 INCH JACKSON CO MESONET
NEVER SUMMER SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 3 SW WARD 40.04N 105.54W
04/28/2021 E9.0 INCH BOULDER CO MESONET
NIWOT SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 8 SSE CAMERON PASS 40.40N 105.85W
04/28/2021 E2.0 INCH GRAND CO MESONET
PHANTOM VALLEY SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 5 SSW GLENDEVEY 40.71N 106.01W
04/28/2021 E1.0 INCH JACKSON CO MESONET
RAWAH SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 8 NW GLENDEVEY 40.88N 106.05W
04/28/2021 E11.0 INCH LARIMER CO MESONET
ROACH SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 9 SE WESTON PASS 39.03N 106.08W
04/28/2021 E1.0 INCH PARK CO MESONET
ROUGH AND TUMBLE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 3 NNE MOUNT AUDUBON 40.14N 105.59W
04/28/2021 E14.0 INCH BOULDER CO MESONET
SAWTOOTH SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 6 NW SILVERTHORNE 39.72N 106.16W
04/28/2021 E6.0 INCH SUMMIT CO MESONET
SUMMIT RANCH SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 3 S BRAINARD LAKE 40.03N 105.58W
04/28/2021 E8.0 INCH BOULDER CO MESONET
UNIVERSITY CAMP SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 8 SSE RAND 40.35N 106.09W
04/28/2021 E5.0 INCH GRAND CO MESONET
WILLOW CREEK PASS SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 9 SE CAMERON PASS 40.43N 105.73W
04/28/2021 E14.0 INCH LARIMER CO MESONET
WILLOW PARK SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 4 SE MOUNT ZIRKEL 40.79N 106.60W
04/28/2021 E1.0 INCH JACKSON CO MESONET
ZIRKEL SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM HEAVY SNOW 4 S LONGS PEAK 40.20N 105.60W
04/28/2021 E11.0 INCH BOULDER CO MESONET
WILD BASIN SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 1 NE ECHO LAKE 39.66N 105.59W
04/28/2021 E5.0 INCH CLEAR CREEK CO MESONET
ECHO LAKE SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0805 AM SNOW 7 E BLUE RIVER 39.44N 105.91W
04/28/2021 E2.0 INCH PARK CO MESONET
MICHIGAN CREEK SNOTEL
SNOWFALL BETWEEN 12 PM 04/27/2021 AND 6 AM 04/28/2021
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:38 PM MDT | Areal Flood Advisory | BOU | Logan, Phillips | 3 hr |
| Apr 27, 9:55 PM MDT | Areal Flood Warning | BOU | Logan, Phillips | 12 hr |
Nearby
Areal Flood Warnings in Colorado, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.